# SDR FDEA200812125136

- Difficulty date: December 12, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 22,148 hours, 11,451 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: A254210012
- Part serial: U159
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL NLG BOTH SYSTEMS SHOWED UNSAFE, GO AROUND TO HOLDING TO USE GRAVITY EXTEND PROCEDURES.  THREE GREEN SAFE LIGHTS AFTER PROCEDURE WITH NORMAL LANDING, AND TOW IN CREW STATED GOT 3 UNLOCK (AMBER) RED LIGHT AND 2 GREEN LOCK LIGHTS ON MLG`S ON BOTH SYSTEMS BEFORE INITIATING GO-AROUND ADDED MPN A25421001-2, CPN 3211274 QTY 1 UPLOCK MSN 1114661.  T/S PER TSM 32-30-00 PG112 FIG 117, AND DETERMINED THAT NLG UPLOCK ASSY NEEDS TO BE REPLACED.  R & R NLG UPLOCK ASSY IAW AMM 32-31-21-4, & CYCLED NOSE GEAR 8 TIMES WITH NO FAULTS OR LEAKS DURING RETRACTION OR EXTENSION OF NLG INTERROGATED PROX BOX AS A PRECAUTION, BUT NO FAULTS FOUND.  ACFT OKAY FOR SERVICE.
